RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 1(379), Pages 159–160 (Mi umn9128)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Words with low complexity and interval exchange transformations

A. Ya. Belovab, A. L. Chernyatievc

a Moscow Institute of Open Education
b International University Bremen
c M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9128

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:1, 158–160

Bibliographic databases:

MSC: Primary 68R15; Secondary 37B10
Presented: A. V. Mikhalev
Accepted: 15.07.2007

Citation: A. Ya. Belov, A. L. Chernyatiev, “Words with low complexity and interval exchange transformations”, Uspekhi Mat. Nauk, 63:1(379) (2008), 159–160; Russian Math. Surveys, 63:1 (2008), 158–160

Citation in format AMSBIB
\Bibitem{BelChe08}
\by A.~Ya.~Belov, A.~L.~Chernyatiev
\paper Words with low complexity and interval exchange transformations
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 1(379)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn9128}
\crossref{https://doi.org/10.4213/rm9128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406186}
\zmath{https://zbmath.org/?q=an:1175.68307}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..158B}
\elib{http://elibrary.ru/item.asp?id=20425084}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 1
\pages 158--160
\crossref{https://doi.org/10.1070/RM2008v063n01ABEH004505}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257244100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48249121222}


Linking options:
  • http://mi.mathnet.ru/eng/umn9128
  • https://doi.org/10.4213/rm9128
  • http://mi.mathnet.ru/eng/umn/v63/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Salimov, “Existence of an infinite word with a Rauzy graph sequence that contains a subsequence of homeomorphs of graphs of the given sequence”, J. Appl. Industr. Math., 4:1 (2010), 127–135  mathnet  crossref  mathscinet  zmath  elib
    2. Kanel-Belov A.Ya., Chernyat'ev A.L., “Describing the set of words generated by interval exchange transformation”, Comm. Algebra, 38:7 (2010), 2588–2605  crossref  mathscinet  zmath  isi  elib  scopus
    3. Ambrož P., Frid A., Masáková Z., Pelantová E., “On the number of factors in codings of three interval exchange”, Discrete Math. Theor. Comput. Sci., 13:3 (2011), 51–66  mathscinet  zmath  isi
    4. Lopez L.-M., Narbel Ph., “Lamination languages”, Ergodic Theory Dyn. Syst., 33:6 (2013), 1813–1863  crossref  mathscinet  zmath  isi  scopus
    5. A. Ya. Belov, A. L. Chernyatiev, “Description of Normal Bases of Boundary Algebras and Factor Languages of Slow Growth”, Math. Notes, 101:2 (2017), 203–207  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:491
    Full text:140
    References:34
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019